# SDR AALA202207116127

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 70,268 hours, 32,093 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 06051H7820
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 45,867 hours, 22,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FIXED CAPTAINS WINDOW HAS CRACK INNER PLY. REPLACED WINDOW PER AMM 56-11-12.
